Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dirtedog

Anyone here not moisturise?

Recommended Posts

Hey all :cool:

I was wondering if anyone here doesn't moisturise? Or, if you used to not moisturise during initial treatment but started a few months in?

I have been on accutane for about 5 or 6 weeks and have had no flaky skin (only flaky lips...cutting large pieces of skin off those bastards all the time) so haven't had the need to moisturise. Is this common not to have flaky skin? Will I perhaps get it a few months in?

The reason I ask is because I read a lot of users regimens under their post, and I get the feeling that I'm the only one who doesn't. I asked my derm a few days ago, and she said that I shouldn't moisturise while on accutane if I don't have to. She said there's no harm in moisturizing, but less disruption to the pimples if you don't.

Thanks guys

DD :xmas:

Link to comment
Share on other sites

I do moisturise now and then, but I don't have to. I'm not flaky at all and barely dry. My lips are usualy fine aswell, just a tad dry when I wake up early in the morning.

Link to comment
Share on other sites

I don't moisturize either. I'm in my 4th month and now on 80mg (I only weigh 105lbs) so that's a pretty high dose too. My face finally stopped producing oil about a week ago. I wasn't as oily as I was before Accutane but I'd still get a little oily by my nose during the first three months. I have no need for a moisturizer at all. My skin isn't dry....just normal. I don't get flakey and my skin doesn't peel. My lips aren't even dry yet. I don't use a body moisturizer either. I did in the beginning because I thought I'd get dry but I didn't...and it was a pain to put body lotion on (I never did before 'tane)........

I'm one of those people that just won't get dry. I've never had dry skin ever in my life.......it didn't change with Accutane. My dose is going up to 100mg for the last two months.....maybe I'll get dry then, but I'm not really expecting it.......

Link to comment
Share on other sites

I don't moisturize either. I'm in my 4th month and now on 80mg (I only weigh 105lbs) so that's a pretty high dose too. My face finally stopped producing oil about a week ago. I wasn't as oily as I was before Accutane but I'd still get a little oily by my nose during the first three months. I have no need for a moisturizer at all. My skin isn't dry....just normal. I don't get flakey and my skin doesn't peel. My lips aren't even dry yet. I don't use a body moisturizer either. I did in the beginning because I thought I'd get dry but I didn't...and it was a pain to put body lotion on (I never did before 'tane)

WOW, you guys amaze me! No dryness? Seriously. No dryness? This is supposed to be the thing we most fear but you guys haven't had much of a problem. Gosh, I hope my son is like that. He is on Day 4, so too soon to tell. He is on 40 mg of Amnesteen to start. He has some special needs, so the doc. is wanting to see how things go before increasing the dose. Anyway, I am inspired that maybe he won't get totally flaky etc. Here I am the obsessed mom buying all this moisturizer stuff!! Maybe we won't need it at all!

thanks you guys!

Sakul

Link to comment
Share on other sites

Thanks for the replies :)

I guess it all depends on what skin type you have. Mine, before accutane, was very very oily to the point where you could just about fry some chicken on the thing. It's not that oily now, but not dry. If only my lip weren't so flakey :(

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×